# SDR QXEA2008122601266

- Difficulty date: December 25, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 166 hours, 175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Rig
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA -L GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION F/A REPORTED BOTH REAR DOORS OPEN.  RIGGED LEFT GEAR DOWNLOCK NR 2 SENSOR.  PERFORMED GEAR RETRACTION CHECK OPS CHECK GOOD A/C OK FOR CONT SERVICE.  NO PARTS REPLACED.
